The purpuric rash
The rash involves a large number of small red and purple spots on the skin.
Causes of purpuric rash
The causes for the occurrence of the rash on the skin can be various and numerous. It can occur due to hemorrhage, or the damage to the walls of blood vessels in the skin. In the majority of cases, it occurs after trauma to the skin. However, some kind of strain, vomiting, and even violent coughing or intensive crying can cause rash on the skin, especially in the face or in the chest area, and most often in its upper part. Furthermore, tight clothes may cause rash on the skin. However, the rash often occurs after some viral infections and due to the appearance of smallpox, chickenpox and measles. The rash occurs due to bacterial infections as well. These infections can be meningococcal septicemia, streptococcal septicemia and diphtheria.
Skin rash is harmless and usually disappears after a few days. The rash can be a sign of some serious diseases and a symptom of severe health conditions. It is often an indicator of low levels of platelets in the blood. Furthermore, it is most frequently a characteristic of certain health problems that are marked by blood clotting, for example. Aplastic anemia can also be one of the causes for the incidence of the rash. Moreover, the rash may be induced by certain severe infections, such as meningococcal infection, septicemia and measles. Some drugs and chemicals affect the selective reduction of megkariocitesa and, as a consequence of that, the rash appears. The cause for the occurrence of the rash may be a larger number of platelets as well. Additionally, the rash can appear on the skin as a sign of immune system problems. Skin rash may appear after blood transfusion.
A cause of rash may be hereditary hemorrhagic telangiectasia. Then, it is possible for the rash to appear due to systemic disease of connective tissue. Congenital cytomegalovirus and congenital rubella are also some of the conditions that contribute to the appearance of the rash, though an allergic reaction is also regarded as a potential cause. Moreover, it is proven that this condition may appear with taking steroids and sulphonamides. Long-lasting use of steroids causes a rash and the appearance of bruises on the arms and thighs. Because of the possibility that the rash is the result of serious health problems, it is necessary that the person visits a doctor. The doctor will then determine the seriousness of the problem.